Range of multifractality for random walks on random fractals

Eli Eisenberg*, Armin Bunde, Shlomo Havlin, H. Eduardo Roman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study the range of multifractality for the probability density P(r,t) of random walks on linear random fractals, for a given distance r and time t. Analytical study of the moments Pq(r,t) shows that multifractality exists only when 1<qrwd/t and qr/t<1, with dw=2df, where df is the fractal dimension of the linear fractal. The results can be extended to more general random fractals and are consistent with recent numerical data for the form of P(r,t).

Original languageEnglish
Pages (from-to)2333-2335
Number of pages3
JournalPhysical Review E
Issue number4
StatePublished - 1993
Externally publishedYes


Dive into the research topics of 'Range of multifractality for random walks on random fractals'. Together they form a unique fingerprint.

Cite this